# SDR VNAA202106021111

- Difficulty date: May 31, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 24,232 hours, 18,717 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 5120011
- Part serial: MAL1565
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 14,192 hours, 12,273 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT DEPLOYED FLIGHT SPOILERS GOT OB FLT SPLRS AND OB SPOILERONS CAUTION MESSAGE FLT PAGE SHOWED OB RIGHT IN AMBER AND OB LEFT IN WHITE AND COMPLETED QRC AND QRH AND MESSAGE STAYED ON / REPLACED RIGHT O/B MFPCU IAW CRJ 700 AMM  27-62-01-000/400-801-A02-PSA OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
